# SDR AUS20030389

- Difficulty date: April 2, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Condition: Separated
- Location: Engine Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, M
- Precautionary procedure: O

## Discrepancy

(AUS) LT ENGINE T1 PROBE SHEARED. PROBE ENTERED ENGINE CAUSING DAMAGE TO SPINNER, FAN BLADES AND BYPASS STATORS. SUSPECT PROBE SHEARED DUE TO FOD. SMALL PIECES OF YELLOW PLASTIC MATERIAL WERE FOUND IN THE CORE STATOR VANES UPON ENGINE DISASSEMBLY.
